2 doctors weighed in:

After orgasms my ears go numb and I can't really hear? Is it normal and why does this happen?

2 doctors weighed in
Dr. Vasudev Ananthram
Internal Medicine - Cardiology

In brief: ED drugs

Not sure. However if you take any drugs for ED it may be a side effect of the drug.

In brief: ED drugs

Not sure. However if you take any drugs for ED it may be a side effect of the drug.
Dr. Vasudev Ananthram
Dr. Vasudev Ananthram
Thank

In brief: Vasospasm

Vvasospasm of vertebrobasilar artery may be the cause, hypertension, migraine, tia.
Arterial abnormality etc may be considered, just to mention a few.

In brief: Vasospasm

Vvasospasm of vertebrobasilar artery may be the cause, hypertension, migraine, tia.
Arterial abnormality etc may be considered, just to mention a few.
Dr. Nalinaksha Joshi
Dr. Nalinaksha Joshi
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors